# SDR GAIA98101

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY CHECK, INSPECTION FOUND THE FRAME DENTED AT BS 1166 STRINGER 17, LEFT WATER LINE 211.  THE FRAME WAS REPAIRED AT STRINGER 17, LEFT WATER LINE 211 USING FLIGHT VEHICLES INC.  REPAIR SKETCH NUMBER 53-98515-4.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
